Zahraa S. Alhaidary
Assistant Lecturer
- Bachelor of math Science – University of Baghdad/ Iraq -Baghdad (2013-2017)
- Master of pure mathematics – University of Baghdad/ Iraq -Baghdad (2019-2021)
- Alhaidary, Z. S., & Majeed, A. H. (2021). Commutativity Results for Multiplicative (Generalized)(α, β) Reverse Derivations on Prime Rings. Iraqi Journal of Science, 3102-3113.
- Alhaidary, Z. S., & Majeed, A. H. (2023, February). Multiplicative (generalized)(η, ζ) reverse derivations on ideals of prime rings. In AIP Conference Proceedings (Vol. 2414, No. 1). AIP Publishing.
- Alhaidary, Z. S., & Majeed, A. H. (2021). Square closed Lie ideals and multiplicative (Generalized)(α, β) reverse derivation of prime rings. Journal of Discrete Mathematical Sciences and Cryptography, 24(7), 2037-2046.
soon